Volume 29, Issue 4
Some Inequalities Concerning the Polar Derivative of a Polynomial-II

A. Mir and B. Dar


Anal. Theory Appl., 29 (2013), pp. 384-389

Preview Full PDF BiBTex 123 373
  • Abstract

In this paper, we consider the class ofpolynomials $P(z)=a_{n}z^{n}+\sum_{\nu=\mu}^{n}a_{n-\nu}z^{n-\nu}$, $1\leq \mu\leq n$,having all zeros in $|z|\leq k$, $k\leq 1$ and thereby present an alternative proof,independent of Laguerre's theorem, of an inequalityconcerning the polar derivative of a polynomial.

  • History

Published online: 2013-11

  • AMS Subject Headings

30A10, 30C10, 30C15

  • Cited by